Statistical electromagnetics for antennas

Document type :
Book sections
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02100941
Contributor : Joe Wiart <>
Submitted on : Tuesday, April 16, 2019 - 1:27:29 PM
Last modification on : Thursday, October 17, 2019 - 12:36:55 PM

Identifiers

Citation

Hulusi Acikgoz, Ravi Kumar Arya, Joe Wiart, Raj Mittra. Statistical electromagnetics for antennas. Developments in Antenna Analysis and Design: Volume 2, Institution of Engineering and Technology, pp.259-286, 2018, ⟨10.1049/SBEW543G_ch8⟩. ⟨hal-02100941⟩

Share

Metrics

Record views

46